# SDR BAQA094296

- Difficulty date: April 19, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,783 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Condition: Worn
- Location: Drive Link
- Part time: 286 hours
- Component: Drive Link
- Component part number: 10513221
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR DRIVE LINK BEARINGS WORN AND HAVE PLAY. REPLACED WITH SERVICABLE ASSET UNIT.  04/29/2004
